RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 1993, Volume 5, Issue 1, Pages 242–256 (Mi aa375)  

This article is cited in 7 scientific papers (total in 7 papers)

Research Papers

Extremal subsets in Aleksandrov spaces and the generalized Liberman theorem

G. Ya. Perel'man, Petrunin

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Full text: PDF file (1556 kB)

English version:
St. Petersburg Mathematical Journal, 1993, 5:1, 215–227

Bibliographic databases:

Received: 25.09.1992

Citation: G. Ya. Perel'man, Petrunin, “Extremal subsets in Aleksandrov spaces and the generalized Liberman theorem”, Algebra i Analiz, 5:1 (1993), 242–256; St. Petersburg Math. J., 5:1 (1993), 215–227

Citation in format AMSBIB
\Bibitem{PerPet93}
\by G.~Ya.~Perel'man, Petrunin
\paper Extremal subsets in Aleksandrov spaces and the generalized Liberman theorem
\jour Algebra i Analiz
\yr 1993
\vol 5
\issue 1
\pages 242--256
\mathnet{http://mi.mathnet.ru/aa375}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1220499}
\zmath{https://zbmath.org/?q=an:0802.53019}
\transl
\jour St. Petersburg Math. J.
\yr 1993
\vol 5
\issue 1
\pages 215--227


Linking options:
  • http://mi.mathnet.ru/eng/aa375
  • http://mi.mathnet.ru/eng/aa/v5/i1/p242

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. St. Petersburg Math. J., 16:6 (2005), 1017–1041  mathnet  crossref  mathscinet  zmath
    2. Alexander S.B., Bishop R.L., “Extrinsic curvature of semiconvex subspaces in Alexandrov geometry”, Annals of Global Analysis and Geometry, 37:3 (2010), 241–262  crossref  zmath  isi
    3. Guijarro L., Walschap G., “Submetries vs. submersions”, Rev Mat Iberoamericana, 27:2 (2011), 605–619  isi
    4. Worner A., “A Splitting Theorem for Nonnegatively Curved Alexandrov Spaces”, Geom. Topol., 16:4 (2012), 2391–2426  crossref  isi
    5. Galaz-Garcia F. Guijarro L., “Isometry Groups of Alexandrov Spaces”, Bull. London Math. Soc., 45:3 (2013), 567–579  crossref  isi
    6. Lytchak A. Wenger S., “Area Minimizing Discs in Metric Spaces”, Arch. Ration. Mech. Anal., 223:3 (2017), 1123–1182  crossref  mathscinet  zmath  isi
    7. Harvey J. Searle C., “Orientation and Symmetries of Alexandrov Spaces With Applications in Positive Curvature”, J. Geom. Anal., 27:2 (2017), 1636–1666  crossref  mathscinet  zmath  isi  elib  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:3268
    Full text:1149
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018